# SDR AALA20021240

- Difficulty date: August 16, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN FUSELAGE SKIN AT STATION 237 L19 LEFT.  CUT OUT DAMAGED AREA OF SKIN AND INSTALLED REPAIR PER SRM 53-04 FIG 12B.  (M)
